Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report

SETB. 2011; 45(3): 98-101


An important side effect of lamotrigin use: combined of Stevens johnson syndrome and toxic epidermal necrolysis

İhsan Kafadar, Betül Diler, Nazan Dalgıç Karabulut, Özlem Haşim.


Abstract

Stevens-Johnson syndrome is a rare, potentially life-threatening syndrome that occurs two months after exposure to anticonvulsants drugs such as phenobarbital, phenytoin, carbamazepine and lamotrigine. The use of the offending drug must be terminates immediately to prevent potentially fatal outcomes. In this study, we report a patient diagnosed generalized seizures, and who had received Lamotrigine but developed generalized skin rash at the second week of treatment and the drug was stopped.

Key words: Lamotrigine, Stevens-Johnson syndrome, skin rash

Article Language: Turkish English






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.